# SDR DXTA2021100149700

- Difficulty date: September 30, 2021
- Submitted: October 1, 2021
- Operation: Air carrier
- Aircraft: N406QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500402
- Aircraft time: 3,885 hours, 3,083 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: L
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MAIN DOOR: ON DEPARTURE, CLIMBING THROUGH FL200, MASTER WARNING, DOOR PAX OPEN ILLUMINATED FOR ABOUT 10 SECONDS. *** CORRECTIVE ACTION *** GAINED ACCESS TO PASSENGER DOOR MICROSWITCHES AND INSPECTED WITH NO DEFECTS NOTED. SPECTED VISIBLE PORTION OF WIRING IN AIRSTAIR WITH NO DEFECTS NOTED. OPERATED DOOR NUMERROUS TIMES WITH NO DEFECTS NOTED. DOOR INDICATION OPS CHECK GOOD. PER EMBRAER 
RECOMMENDATIONS COMPLIED WITH EMB FIM 52-71-00-810-801 WITH NO DEFECTS NOTED. AIRCRAFT RESTORED TO ORIGINAL CONFIGURATION. MCC REPORTS NO HISTORY WITH THIS DISCREPANCY. DOOR INDICATION OPS CHECK GOOD REF. EMB505 AMM 52-70-20, AIRCRAFT OK TO RETURN TO SERVICE
